# SDR SWAA2022030345302

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD HAS UPPER SURFACE PLIES PEELING AT 241 DF. / FABRICATED NEW CABIN FLOORBOARD #241DF IAW B737-800 SRM 53-00-50-2R-0 REV 65 AND BOEING DWG 144A5810-127 REV - AND BAC 5085 REV E SEC 8. 4. 2. 1 AND 8. 4. 2. 2. A96388; MP1345; A49681
